MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV44US
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.On post operative day (pod) 50, the patient presented in clinic post-ttvr with bioprosthetic valve stenosis and acute heart failure.On follow-up evaluation, the reported mechanism of valve failure was thrombosis, per physician.It was confirmed that the patient had been anticoagulated.The patient was treated with iv heparin and was discharged after failing to show significant clinical improvement despite treatment with iv heparin.The physician decided to further treat the patient by implanting another valve within the existing evoque valve.Subsequently, the valve in valve was performed on pod 57 and the patient was discharged home.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional information: as per medical opinion, the perceived root cause of the event is that subtherapeutic inrs post-ttvr contributed to the event.The patient has a history of moderate aortic stenosis, complete heart block with permanent pacemaker, pulmonary hypertension, obstructive sleep apnea, and chronic anemia.The complaint for "thrombus formation (device) - post procedure" was confirmed with empirical evidence.The reported event does not allege or indicate that a device deficiency has occurred.Based on the device history record (dhr) review, there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.Despite being on anticoagulation therapy, subtherapeutic inr levels were reported following the procedure, likely contributing to thrombus formation.Possible contributing factors to the thrombus formation can include patient factors (anticoagulant regiment, underlying coagulopathy), procedural factors, or a combination of these factors.Per tvarc, thrombosis/halt with or without restricted leaflet motion (rlm) are well-known complications of transcatheter aortic valve replacement that is also as likely to affect transcatheter tricuspid valve replacement due to lower pressures across the tricuspid.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.

Brand Name
EVOQUE VALVE
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key25111468
Report Number2015691-2026-14978
Device Sequence Number9292798
Product Code NPW
UDI-Device Identifier00690103217445
UDI-Public(01)00690103217445(17)260514(11)240514
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2026
Device Model Number9850EV44US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale